# SDR C2XA04BT120

- Difficulty date: November 23, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 12,697 hours, 9,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY EXIT SIGN ABOVE GALLEY DOOR WILL NOT LIGHT UP.  MAINTENANCE REMOVED AND REPLACED NR 2 EMERGENCY LIGHT INVERTER IAW EMB 145 AMM 33-50-11.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
